# SDR DALA2024051605274

- Difficulty date: May 15, 2024
- Submitted: May 16, 2024
- Operation: Air carrier
- Aircraft: N942DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 38684
- Aircraft time: 23,186 hours, 17,275 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141A48001
- Part serial: 19136H2995
- Condition: Arced
- Location: Cockpit
- Part time: 23,185 hours, 17,274 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(LOG 5757502) ON DESCENT PASSING FL22.5, L1 WINDOW BEGAN ARCING, FOLLOWED QRH 1.13, PASSING 18,000 OUTER PANE BEGAN TO CRACK. FOLLOWED QRH 1.13 FOR OUTER PANE CRACK. REMOVED L1 WINDOW PER B737 AMM 56-11-11. (240485) INSTALLED L1 WINDOW REF B737 AMM 56-11-11.
